# SDR FDEA202508291578

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43548
- Aircraft time: 16,152 hours, 7,389 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Component: Flap, Boeing
- Component part number: 113T230140G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT INNER PART OF INBOARD FLAP WING RH  INBOARD FLAP, INNER PART, WING RH WAS REPAIRED IAW B767 SRM 57-53-01-2R REPAIR 1, FIG.   201, SHEET 1-6, TABLE I REV.92 APR 15/2025
